# SDR HEEA956001

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5444X
- Make and model: Skrsky S76A
- Aircraft serial: 760174
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066400700
- Condition: Defective
- Location: Cockpit Vor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOR NEEDLE INOPERATIVE. FOUND EXCESSIVE CORROSION ON MOTHER BOARD.  CLEANED CORROSION FROM MOTHER BOARD- NO HELP - SWAPPED RMI CARD, MANUAL VOR CARD AND NAV CARD- NO HELP.
